# SDR SIMA20190430007

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 38,399 hours, 34,211 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 2400
- Condition: Failed
- Location: Nr 4 Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRG BRAKE LO PRESSURE. C/A-REMOVED AND REPLACED NR 4 BRAKE SHUTTLE VALVE IAW CMM CH 32-49-10 LEAK CHECK GOOD.
